... back/hip pain. I'm having terrible problem with constipation and now just developed a terrible burning in my stomach. Any suggestions?
I would start with talking to your doc first. My husband was taking the same with pain management it didn't help him either he had to request pain medicine for his breakthrough pain if you don't know what this is it's medicine that you take while you are taking your kadian whenever the kadian starts to wear off or it's not keeping the pain away like it should. See if your doc can also prescribe with the kadian some short acting narcotic like norco or vicodin. He or she should not have a problem with it.
- Kadian Information for Consumers
- Kadian Information for Healthcare Professionals (includes dosage details)
- Side Effects of Kadian (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Dec 2011 • 3 answers
Posted 5 Apr 2013 • 2 answers
I am taking Kadian 50 mg 2xday and MSIR 15mg 3bid my pain Dr. is wanting to change me to Opana what?
Posted 16 Jul 2013 • 1 answer
Posted 1 Mar 2014 • 1 answer
Posted 15 Dec 2015 • 6 answers